Alert archive / Delaware / Areal Flood Advisories in 2016

Areal Flood Advisory 23, NWS Philadelphia/Mount Holly

May 3, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 3, 2016, 12:11 AM EDT for Sussex County, Delaware. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2016, 12:11 AM EDT (04:11 UTC)
Expired
May 3, 2016, 4:15 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

457 
WGUS81 KPHI 030411
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT TUE MAY 3 2016

DEC005-030815-
/O.NEW.KPHI.FA.Y.0023.160503T0411Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
1211 AM EDT TUE MAY 3 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR POOR DRAINAGE AREAS
  FOR...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...

* UNTIL 415 AM EDT

* AT 1209 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING.
  OVERFLOWING POOR DRAINAGE AREAS WILL RESULT IN MINOR FLOODING IN
  THE ADVISORY AREA.   THE HEAVIEST RAIN OCCURRING NOW MAY LET UP
  AROUND 1 AM BUT MORE HEAVY SHOWERS AND THUNDERSTORMS MAY ARRIVE
  FROM THE SOUTHWEST TOWARD 2 AM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
  BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE...GUMBORO...LONG
  NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH BETHANY AND BETHEL.

LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
      3863 7505 3846 7504 3845 7505 3845 7538

$$

DRAG
2 follow-up statements
698 
WGUS81 KPHI 030540
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 AM EDT TUE MAY 3 2016

DEC005-030815-
/O.CON.KPHI.FA.Y.0023.000000T0000Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
140 AM EDT TUE MAY 3 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
415 AM EDT FOR SUSSEX COUNTY...

AT 134 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT WHILE THE EARLIER HEAVY RAINS HAD SUBSIDED, A BAND OF MODERATE
TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS WAS SOON TO INVADE SOUTHERN
SUSSEX COUNTY DELAWARE.  IT APPEARS ONE TO THREE HAS ALREADY FALLEN
ACROSS THE SOUTHWESTERN PORTION OF SUSSEX COUNTY, MUCH LESS IN
SOUTHEASTERN SUSSEX COUNTY. 

THIS NEXT BATCH OF RAIN SHOULD ADD ANOTHER ONE QUARTER TO 1.5
INCHES OF RAIN BETWEEN 2 AM AND 4 AM.   

THIS WILL CAUSE RENEWED POCKETS OF POOR DRAINAGE FLOODING IN THE
ADVISORY AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...
SELBYVILLE...BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE..
.GUMBORO...LONG NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH
BETHANY AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
      3863 7505 3846 7504 3845 7505 3845 7538

$$

DRAG
626 
WGUS81 KPHI 030745
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT TUE MAY 3 2016

DEC005-030815-
/O.CON.KPHI.FA.Y.0023.000000T0000Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
345 AM EDT TUE MAY 3 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
415 AM EDT FOR SUSSEX COUNTY...

AT 343 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
RENEWAL OF THE RAIN OVER PORTIONS OF SUSSEX COUNTY DELAWARE.
HOWEVER, IT SHOULD NOT CAUSE ANY RENEWED MINOR FLOODING IN THE
ADVISORY AREA.  THIS ADVISORY WILL EXPIRE AT 415 AM.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE...GUMBORO...LONG
NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH BETHANY AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
      3863 7505 3846 7504 3845 7505 3845 7538

$$

DRAG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 2, 9:56 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 2, 9:56 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT MON MAY 2 2016

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IS FORECAST TO SETTLE OVER VIRGINIA
AND THE CHESAPEAKE BAY REGION TONIGHT BEFORE DRIFTING OUT TO SEA
ON TUESDAY AND TUESDAY NIGHT. AN AREA OF LOW PRESSURE IS EXPECTED
TO MOVE SOUTHEASTWARD FROM THE GREAT LAKES ON WEDNESDAY COMBINING
WITH ANOTHER LOW OFF THE MIDDLE ATLANTIC COAST ON WEDNESDAY NIGHT.
THE COMPLEX LOW IS ANTICIPATED TO MEANDER OFF OUR COAST ON
THURSDAY AND FRIDAY BEFORE LIFTING NORTHWARD AND WEAKENING ON
SATURDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON
SUNDAY FOLLOWED BY HIGH PRESSURE FOR MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MAINLY MINOR ADJUSTMENTS WERE MADE TO THE 930 PM ESTF UPDATE AS
THE FORECAST STILL LOOKS TO BE IN GOOD SHAPE. THE MAIN IMPACT
FROM THE SHOWERS AND STORMS TONIGHT WILL BE HEAVY RAINFALL ACROSS
THE SRN HALF OF THE CWA. WE ISSUED A SEVERE THUNDERSTORM WARNING
FOR ERN MD EARLIER THIS EVE BUT OVERALL THE SEVERE THUNDERSTORM
THREAT (ESPECIALLY WIND) IS WANING AS CONVECTIVE INSTABILITY
BECOMES INCREASINGLY ELEVATED OVER AREA. 01Z MESOANALYSIS OFF THE
SPC PAGE SHOW RELATIVELY STEEP MID-LEVEL LAPSE RATES NEAR 7 C/KM
AND MUCAPE AOA 1000 J/KG IN THE CENTRAL DELMARVA. ISOLATED LARGE
HAIL STILL POSSIBLE THRU MIDNIGHT IN THIS ENVIRONMENT ACROSS OUR
FAR SRN ZONES.

PREVIOUS DISCUSSION...
MADE SEVERAL UPDATES LATE THIS AFTN AND EARLY THIS EVE TO CAPTURE
THE LATEST TRENDS IN OBSERVATIONS/MESOANALYSIS. THE WARM FRONT WAS
STRUGGLING TO ADVANCE NORTHWARD THRU MUCH OF THE DAY BUT AS THE
STRATUS ERODED LATE IN THE DAY, IT HAS MADE IT INTO THE PHILA
METRO AND SRN NJ. CONVECTION HAS BEEN INCREASING IN COVERAGE AND
INTENSITY EARLY THIS EVENING TO OUR WEST OVER THE DC AREA. EXPECT
THESE SHOWERS AND STORMS TO EXPAND DOWNSTREAM INTO THE DELMARVA
REGION OVER THE NEXT COUPLE OF HOURS AS ORGANIZED LIFT STARTS TO
OVERSPREAD THE AREA IN ADVANCE OF A SHORTWAVE TROUGH/REMNANT MCV.
ADDITIONAL FORCING FOR ASCENT IS FORECAST TO WILL ARRIVE LATER
TONIGHT AS WE BECOME SITUATED IN THE RIGHT- ENTRANCE REGION OF AN
UPPER- LEVEL JET STREAK TO OUR NORTHWEST.

THE RELATIVELY LATE ARRIVAL OF THE WARM FRONT AND CONVECTION AFTER
PEAK HEATING HOURS WILL LIMIT OUR OVERALL SEVERE WEATHER THREAT
ACROSS THE CWA. NONETHELESS, THERE IS STILL A POTENTIAL FOR
DAMAGING WINDS AND LARGE HAIL THIS EVENING ACROSS THE DELMARVA AND
FAR SRN NJ (PARTICULARLY ACROSS THE SRN HALF OF DE AND ADJACENT
ERN MD).

BASED ON THE POSITION OF THE WARM FRONT BOUNDARY AND LATEST HI-RES
GUIDANCE, ADDED HEAVY RAINFALL WORDING IN THE WX GRIDS AND ADDED
THE RISK FOR LOCALIZED POOR DRAINAGE AND URBAN FLASH FLOODING IN
THE HWO FOR SE PA, S NJ, E MD AND DE FOR TONIGHT. THERE IS
SOME INDICATION FROM HI-RES MODELS FOR LOCALIZED 2-3 INCH RAINFALL
TOTALS IF CELLS TRAIN NEAR THE FRONT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ON TUESDAY THERE MAY BE SOME LINGERING LIGHT PRECIP IN THE
MORNING BUT THE AFTERNOON SHOULD BE MOSTLY DRY AS THE UPPER LEVEL
DYNAMICS AND UVV MOVE AWAY INTO NEW ENG. A FRONTAL BOUNDARY IS
FCST TO REMAIN OVER OR NEAR THE DELMARVA REGION WITH NELY WINDS TO
ITS NORTH OVER THE FCST AREA. THIS WILL RESULT IN CONSIDERABLE
CLOUDINESS AND SOMEWHAT BELOW NORMAL TEMPS FOR THIS TIME OF YEAR.
A FEW BREAKS OF SUN ARE POSSIBLE IN THE AFTERNOON AS THE AIR MASS
ALOFT WILL BE DRYING OUT SOME FROM THE PREVIOUS NIGHT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER THE NORTHERN PART
OF THE GREAT LAKES REGION ON TUESDAY NIGHT. AS THE FEATURE SINKS
SOUTHWARD ON WEDNESDAY, A SHORT WAVE TROUGH IS EXPECTED TO ROTATE
NORTHEASTWARD IN THE CYCLONIC FLOW AND PASS OVER OUR REGION ON
WEDNESDAY EVENING. THE MID LEVEL LOW IS ANTICIPATED TO EVENTUALLY
REACH NORTH CAROLINA LATE ON THURSDAY BEFORE LIFTING NORTHEASTWARD
AND MEANDERING OFF OUR COAST ON FRIDAY AND FRIDAY NIGHT. THE
FEATURE IS EXPECTED TO BECOME AN OPEN WAVE ON SATURDAY OR SATURDAY
NIGHT BEFORE MOVING TO THE NORTH AND EAST AND AWAY FROM OUR
REGION.

THE FORECAST WEATHER PATTERN SHOULD BRING CLOUDS AND THE
POTENTIAL FOR RAIN SHOWERS TO NORTHEASTERN MARYLAND, DELAWARE,
EASTERN PENNSYLVANIA AND NEW JERSEY FOR MUCH OF THE PERIOD FROM
TUESDAY NIGHT THROUGH FRIDAY. DAYTIME TEMPERATURES WILL LIKELY BE
A BIT BELOW NORMAL FOR EARLY MAY DUE TO THE CLOUD COVER AND
SHOWERS. AS THE MID LEVEL SYSTEM AND ITS SURFACE REFLECTION BEGIN
TO MOVE AWAY FROM OUR REGION, PARTIAL CLEARING IS POSSIBLE FROM
FRIDAY NIGHT INTO SATURDAY.

A ROBUST SHORT WAVE TROUGH ROTATING AROUND ANOTHER MID LEVEL LOW
OVER NORTHERN QUEBEC SHOULD REACH OUR FORECAST AREA ON SUNDAY
AFTERNOON OR SUNDAY EVENING. IT IS FORECAST TO BE PRECEDED BY A
SURFACE COLD FRONT ON SUNDAY. WE WILL CARRY A CHANCE OF SHOWERS
FOR THAT TIME PERIOD.

A MID LEVEL RIDGE APPROACHING FROM THE WEST SHOULD BUILD TOWARD
OUR REGION ON MONDAY. IT LOOKS TO BE A MOSTLY SUNNY DAY WITH HIGHS
GENERALLY IN THE LOWER 70S.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A COMPLEX OF SHOWERS AND STORMS ARE CURRENTLY MOVING IN FROM THE
SW THIS EVE. TSRA POSSIBLE AS FAR NORTH AS RDG-TTN BUT TSRA
COVERAGE HIGHEST SOUTH OF PHL. WIDESPREAD MVFR BECOMING IFR WITH
HEAVY DOWNPOURS. STRATUS WILL DEVELOP OVERNIGHT, RESULTING IN
WIDESPREAD IFR TO PERHAPS LIFR CIGS.

EVEN AFTER THE RAIN ENDS FROM WEST TO EAST TUESDAY MORNING...ONLY
VERY GRADUAL IMPROVEMENT IS EXPECTED WITH NORTHEAST WINDS DRAWING
IN MARINE AIR. MVFR CIGS AND VSBYS ARE EXPECTED BY MID TO LATE
AFTERNOON.

OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...VARYING BETWEEN VFR AND MVFR WITH
THE POTENTIAL FOR RAIN SHOWERS DURING THE PERIOD. CONDITIONS MAY
DROP TO IFR AT TIMES IN THE RAIN SHOWERS.

FRIDAY NIGHT AND SATURDAY...MAINLY VFR.

&&

.MARINE...
WINDS AND SEAS ARE RELATIVELY LIGHT AND ARE EXPECTED TO STAY SO
THROUGH TONIGHT AND TUESDAY. LIGHT SELY WIND THIS EVENING WILL
EVENTUALLY SHIFT TO NE OVER NIGHT AND TUE AS LOW PRES MOVES OFF
THE DELMARVA SHORE AND WEAK HIGH PRESSURE BUILDS IN FROM THE
NORTH. SEAS WILL BE NO MORE THAN 2 TO 4 FT.

OUTLOOK...
TUESDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED.

WEDNESDAY THROUGH THURSDAY...WAVE HEIGHTS ON OUR OCEAN WATERS MAY
BUILD AROUND 5 FEET IN THE NORTHEASTERLY FLOW.

THURSDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.TIDES/COASTAL FLOODING...
A LONG NORTHEASTERLY FETCH IS EXPECTED TO DEVELOP OFF OUR COAST
DURING THE MID WEEK PERIOD. ASTRONOMICAL TIDES WILL BE ON THE
INCREASE AS WE APPROACH THE NEW MOON ON FRIDAY. AS A RESULT, THERE
COULD BE SOME MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE
ON WEDNESDAY EVENING AND AGAIN ON THURSDAY EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...KLEIN
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...IOVINO/KLEIN
MARINE...AMC/IOVINO/KLEIN
TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, May 2, 7:11 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT MON MAY 2 2016

NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-032315-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020>027-032315-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS
EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN
AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON
WEDNESDAY EVENING AND THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-032315-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
DELAWARE.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING
AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT
WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE
STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL
THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON
WEDNESDAY EVENING AND THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-032315-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING
AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT
WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE
STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL
THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-032315-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-032315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THERE IS THE POSSIBILITY OF THUNDERSTORMS THIS EVENING THAT MAY
BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ016>019-PAZ070-071-101-102-104-032315-
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
EASTERN MONTGOMERY-
711 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS
EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN
AREAS OF POOR DRAINAGE AND PERHAPS ISOLATED FLASH FLOODING IN
URBAN LOCALES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 2, 11:03 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             4 NW HARRINGTON         38.96N  75.62W
05/02/2016  M0.75 INCH       KENT               DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601016

JRK
Special weather statement, May 2, 11:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT MON MAY 2 2016

DEZ001-002-NJZ016>019-021>025-027-030445-
KENT-NEW CASTLE-SALEM-CAPE MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL
CAPE MAY-COASTAL ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
1124 PM EDT MON MAY 2 2016

AT 1122 PM EDT...AN AREA OF STRONG THUNDERSTORMS OVER
DELAWARE BAY WILL MOVE NORTHEASTWARD AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...BRIDGETON...OCEAN CITY...CAPE MAY...
CUMBERLAND...VOORHEES...PLEASANTVILLE...GLASSBORO...LINDENWOLD...
HAMMONTON...SOMERS POINT...VENTNOR CITY...BRIGANTINE...PITMAN...
NORTHFIELD...ABSECON...CLAYTON AND BERLIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3932 7450 3933 7468 3929 7455 3893 7491
      3893 7497 3917 7490 3931 7532 3923 7541
      3933 7532 3925 7541 3934 7549 3938 7540
      3943 7559 3990 7496 3944 7439 3944 7440
      3941 7440 3948 7431 3947 7430
TIME...MOT...LOC 0322Z 210DEG 38KT 3895 7507
Local storm report, May 2, 11:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND GST     BRANDYWINE SHOAL NOS    38.99N  75.11W
05/02/2016  M55 MPH          ANZ431             DE   NOS PLATFORM

1130 PM     TSTM WND GST     BRANDYWINE SHOAL NOS    38.99N  75.11W
05/02/2016  M58 MPH          ANZ431             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1601017
EVENT NUMBER PHI1601018

JRK
Local storm report, May 2, 11:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
05/02/2016  M58 MPH          ANZ431             DE   NOS PLATFORM

&&

CORRECTED EVENT

EVENT NUMBER PHI1601018

JRK
Local storm report, May 2, 11:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
05/02/2016  M55 MPH          ANZ431             DE   NOS PLATFORM

&&

CORRECTED EVENT

EVENT NUMBER PHI1601017

JRK
Local storm report, May 2, 11:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     DONCASTER               38.78N  76.13W
05/02/2016                   TALBOT             MD   911 CALL CENTER

            LARGE TREE DOWN NEAR INTERSECTION OF ST MICHAELS RD AND
            DONCASTER RD

&&

EVENT NUMBER PHI1601019

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:43 PM EDTSpecial Weather StatementPHIKent77 min
May 2, 10:15 PM EDTSevere Thunderstorm WarningPHIKent, Sussex60 min
May 2, 10:22 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
May 2, 10:45 PM EDTFlash Flood WarningPHIKent, Sussex6 hr
May 2, 10:59 PM EDTSevere Thunderstorm WarningPHISussex22 min

Nearby

Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.